Thyroid UK

I might have overdosed

Over the last two weeks I increased my Levo dose to 200mg from 175mg off my own bat. Although I felt no different on this dose I did start having very severe panic attacks ( I have a history of this and take paroxetine to assist with these and haven't had any for a year I think) My question is how shall I reduce the effects and lower the dose safely?

8 Replies
oldestnewest

T4 is a storage hormone so remains in the body for sometime .... you can reduce by 25mcg at anytime to see if it improves things for you. Do you have any results to share for people to comment ? - How is your FT3 ?

Reply

You can stop taking it for a couple of days then restart on a lower dose.

1 like
Reply

d2f7pix2c73koy.cloudfront.n...

d2f7pix2c73koy.cloudfront.n...

I was trying to copy and paste my last results without success, but they are in my last post. Is it possible you could look at them there . ?

Reply

No sign of overdosing there as Ft4 is quite low in range (most people would need around 16.4 to feel well), but there's no FT3 result, so hard to be sure.

Reply

I can see a free T3 of 5.6 is that the one you thought wasn't there?

Reply

Can see it now - 5.8. Suggests that you are on T3 or NDT as FT4 is much lower in range than FT3, or you are a truly fantastic converter. I'd stick with what you are on unless you took T3 more than 6-12 hours before the blood test. If so, you might want to reduce slightly

Reply

No I'm only on Levo

Reply

Hello thank you for your reply.

I thought I saw a result for Free T3 is that the same thing? It was 5.6 I think.

Reply

You may also like...